MAUDE Adverse Event Report: MAKO SURGICAL CORP. ARRAY STABILIZER, SHORT, 4.0MM; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. ARRAY STABILIZER, SHORT, 4.0MM; STEREOTAXIC DEVICE, ROBOTICS
Model Number 112680
Medical Device Problem Codes Physical Resistance/Sticking (4012); Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
(b)(6) (mps) reported that : "during the femoral tibial pins, the tibial pins stabilizer and the pins were stuck together (pins removed from the patient as well as the pin stabilizer.".
 
Additional Manufacturer Narrative
When this decision was accessed it was done so through a different criteria.Upon further investigation the conclusion, per our risk documentation, has been updated and the below is the no report rationale.A review of the for total knee arthroplasty mako system a0017400 rev.8.For inability or difficulty disassembling system elements indicates that the highest potential severity of harm is s2 with a potential occurrence level o2 additionally, a review of the complaint history data for the past 4 years indicated there have been no reports of serious injury or death as a result of similar events with this device family.Based upon this review, it is unlikely that a serious injury or death would result if this event were to recur.Therefore, this event is not reportable.
 
Event or Problem Description
Mickael toledano (mps) reported that : "during the femoral tibial pins, the tibial pins stabilizer and the pins were stuck.Together (pins removed from the patient as well as the pin stabilizer".
 
Additional Manufacturer Narrative
Reported event: mps reported that : "during the femoral tibial pins, the tibial pins stabilizer and the pins were stuck together (pins removed from the patient as well as the pin stabilizer." product evaluation and results: the product was not evaluated as the product was unavailable for inspection capa 2127499 has been raised for the same.Product history review: review of the product history records indicate (b)(4) devices were manufactured under lot no 19560617 and accepted into final stock on 12/12/2017.No non-conformances were identified during inspection.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 112680, lot number 19560617 shows 3 additional complaints related to the failure in this investigation.Pr id : (b)(4).Conclusions: the failure could not be determined as the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been no nc and capa associated with the product and failure mode reported in this event.
 
Event or Problem Description
Mickael toledano (mps) reported that : "during the femoral tibial pins, the tibial pins stabilizer and the pins were stuck together (pins removed from the patient as well as the pin stabilizer.".

Brand Name
ARRAY STABILIZER, SHORT, 4.0MM
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key9711028
Report Number3005985723-2020-00086
Device Sequence Number2353185
Product Code OLO
UDI-Device Identifier00848486017903
UDI-Public00848486017903
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K142530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number112680
Device Catalogue Number112680
Device Lot Number19560617
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/20/2020
Supplement Date Received by Manufacturer03/31/2020
04/20/2020
Initial Report FDA Received Date02/14/2020
Supplement Report FDA Received Date04/13/2020
04/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;